# SDR ASOA2012090702175

- Difficulty date: August 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9, FS 559+48 HAS AREAS OF CORROSION.  REMOVED CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
